# SDR SWAA2023103016097

- Difficulty date: September 20, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER 2023-594178<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[03] REPAIRED INSPAR RIB 120.30 STIFFENER 3 AND 4 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED INSPAR RIB 120.30 STIFFENER 3 AND 4 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 SEE INDIVIDUAL SIGN OFF BELOW. RII
